# SDR USAA2011100300002

- Difficulty date: September 27, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 57,124 hours, 23,008 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N3002128A
- Part serial: A20711
- Condition: Debonded
- Location: Le Slat
- Part time: 57,124 hours, 23,008 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - DEBONDED AREA ON RIGHT WING NR 6 SLAT TRAILING EDGE WEDGE.  REPLACED NR 6 SLAT IAW JOB CARD 19L51027001.
